# SDR UHLA2011010800331

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 17,346 hours, 10,822 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Defective
- Location: E&E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH FL260, A SUDDEN LOUD HISSING STARTED FROM BENEATH THE F/O'S FEET.  LEVELED OFF AT FL270 AND PRESSURIZATION STABILIZED.  THE HISSING STOPPED ACCOMPANIED WITH A BUMP IN PRESSURIZATION.  THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED THE FWD AVIONICS HATCH SEAL AND CLEANED AS REQUIRED IAW MM 52-43-00.  THE NEXT FLIGHT, CLIMBING THROUGH FL240, ENCOUNTERED SAME DISCREPANCY.  MAINTENANCE REMOVED AND REPLACED THE FUSELAGE DRAIN FWD OF FWD EBAY DOOR IAW EMB 170 MM 53-05-00.  PRESSURIZATION CHECKED GOOD ON GROUND.  THE SAME DISCREPANCY OCCURRED ON THE TEST FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE FWD AVIONICS COMPARTMENT DOOR SEAL AND THERE HAVE BEEN NO FURTHER EVENTS.
